# SDR ABXA20250804170

- Difficulty date: August 4, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 97,268 hours, 25,656 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, ATC TRANSPONDER INOP.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  MAINTENANCE PERFORMED OPS TEST OF TRANSPONDER IAW  AMM 34-53-03. OPS TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
